Alert archive / Kentucky / River Flood Warnings in 2013

River Flood Warning 4, NWS Louisville, KY

January 13, 2013Bourbon County, Kentucky

NWS Louisville, KY issued this river flood warning at Jan 13, 2013, 11:11 PM EST for Bourbon County, Kentucky. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jan 13, 2013, 11:11 PM EST (04:11 UTC)
Expired
Jan 14, 2013, 7:03 PM EST
In force
20 hr
Issued by
NWS Louisville, KY
Flood severity
Minor

County Bourbon County, KY

The radar

The Jackson,KY radar (KJKL), 105 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Stoner Creek at Paris (PRSK2).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03251900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WGUS43 KLMK 140411
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
1111 PM EST SUN JAN 13 2013

...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... 

  STONER CREEK AT PARIS

AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON.

.HEAVY RAIN OVER THE LAST SEVERAL HOURS IS CAUSING THE RIVER TO RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK.

THE NEXT STATEMENT WILL BE ISSUED LATE MONDAY MORNING.

&&

KYC017-141611-
/O.NEW.KLMK.FL.W.0004.130114T0411Z-130114T2351Z/
/PRSK2.1.ER.130114T0918Z.130114T1200Z.130114T1751Z.NO/
1111 PM EST SUN JAN 13 2013

THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE STONER CREEK AT PARIS.
* UNTIL MONDAY EVENING.
* AT 10:55 PM SUNDAY THE STAGE WAS 16.8 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY AND CONTINUE TO 
  RISE TO NEAR 18.5 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY MONDAY EARLY AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER FLOODS A FEW LOW ROADS ON RIGHT BANK 
  OF CREEK.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.5  
  FEET ON AUG 1 2009.

$$
2 follow-up statements
314 
WGUS83 KLMK 141626
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1126 AM EST MON JAN 14 2013

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Stoner Creek at Paris 
 
affecting the following counties in Kentucky...Bourbon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Never attempt to cross any flooding roads. This is 
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
 
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

The next statement will be issued tonight.

&&

KYC017-150241-
/O.EXT.KLMK.FL.W.0004.000000T0000Z-130115T0241Z/
/PRSK2.1.ER.130114T0840Z.130114T1700Z.130114T2041Z.NO/
1126 AM EST MON JAN 14 2013

The Flood Warning continues for
  the Stoner Creek at Paris.
* At 11:15 AM Monday the stage was 18.6 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near crest and will fall below flood
  stage late this afternoon.
* Impact...At 18.0 feet...Water floods a few low roads on right bank 
  of creek.
* Flood History...This crest compares to a previous crest of 18.6  
  feet on Jan 25 2010.

$$
CMC
233 
WGUS83 KLMK 150003
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
703 PM EST MON JAN 14 2013

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Stoner Creek at Paris
 
affecting the following counties in Kentucky...Bourbon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Never attempt to cross any flooding roads. This is 
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
 
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

THIS WILL BE THE LAST STATEMENT.

&&

KYC017-150033-
/O.CAN.KLMK.FL.W.0004.000000T0000Z-130115T0241Z/
/PRSK2.1.ER.130114T0840Z.130114T1800Z.130114T2320Z.NO/
703 PM EST MON JAN 14 2013

The flood warning is cancelled for
  the Stoner Creek at Paris.
* At  6:45 PM Monday the stage was 17.9 feet. 
* Flood stage is 18.0 feet.
* Fell below flood stage at  6:20 PM Monday.
* Forecast...The river will continue to fall to fall overnight.
* Impact...At 18.0 feet...Water floods a few low roads on right bank 
  of creek.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jan 13, 9:44 PM EST, 1 hour 27 minutes earlier.

Area forecast discussion, Jan 13, 9:44 PM EST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
944 PM EST SUN JAN 13 2013

.Forecast Update...
Issued at 944 PM EST Sun Jan 13 2013

Latest radar and observations show that precipitation is quickly
coming to end across the forecast area.  A light wintry mix of
rain/sleet/snow is likely ongoing across our eastern sections as the
cold air catches up to the departing precipitation.  However, the
precipitation will end within the next hour and no accumulations are
expected.  Freezing line continues to make slow progress eastward
this evening.  The freezing line is just west of I-65 and should
cross over to areas east of I-65 later this evening.  IR satellite
imagery shows clearing skies to our northwest and those are
advancing quickly to the east. So, most area should see some decent
clearing overnight.  Overnight lows still look to cool into the
lower to middle 20s by Monday morning.

The combination of the colder temperatures along with residual
moisture on roadways will result in slick spots developing
overnight.  While the main routes and interstates will likely dry
out a bit overnight due to traffic, the secondary and less traveled
roads may become slick.  Therefore, we will be issuing a Traveler's
Advisory (SPSLMK product) for the overnight period.  The Traveler's
Advisory will run from 1000 PM EST to 800 AM EST Monday morning.

Updates to the forecast and text products are in production and will
be available by 1000 PM EST.

Update issued at 850 PM EST Sun Jan 13 2013

Surface observations show cold front now pushing east of our
forecast area and into the coalfields of east Kentucky.
Precipitation has rapidly been diminishing from west to east as
surge of drier air aloft is pushing in.  The cold air is still
catching up to the backside of the precipitation and a a wintry mix
of rain/sleet/snow will be possible over the next hour as the
precipitation continues to work on off to the east.  Given the short
time the cold air has to work with...no accumulations of snow/sleet
are expected tonight.

Based on latest radar trends, the precipitation will likely be
exiting our CWA around 10 PM EST.  Satellite imagery is showing that
clearing skies are working quickly into the region.  Thus, the
forecast will be updated to bring more clearing into the region
tonight and at a quicker pace.  We should see clearing work into the
areas west of I-65 late this evening and out toward the I-75
corridor during the overnight hours.  The clearing will allow
temperatures to really fall off overnight.

We still have concerns about the potential for the re-freeze of
residual water on area roadways tonight.  The good news is that the
precipitation is ending at a quicker rate and the combination of
drier/colder air, the northwest winds, and traffic along the major
roadways will help dry out the roads a little quicker.  That can not
be said for the lesser traveled and rural roads that have a greater
chance of icing up.  Given those travel threats for the overnight
period, we will likely issue a Traveler's Advisory for the scattered
slick spots that may develop tonight.

Update issued at 712 PM EST Sun Jan 13 2013

00Z surface analysis shows the cold front continuing to press on off
to the east.  The front is generally along a line from near
Lexington southwestward to just east of Nashville Tennessee.  A
large area of rainfall continues out ahead of the front with the
heaviest rainfall down in the Lake Cumberland area.  Temperatures
out ahead of the front are still in the middle to upper 50s and
temperatures behind the front have dropped into the middle and upper
20s.  Here at the office we fell 23 degrees over the 6 hour period
between 1 PM and 7 PM EST.

The colder air is rushing in behind the system and is catching up to
the back side of the precipitation shield.  A wintry mix of
rain/sleet and snow is likely over the next few hours in area
generally along and west of interstate 65.  With temperatures above
freezing and the precipitation moving quickly to the east, this mix
will not last all that long and accumulations are not expected.  As
the colder air heads east, the wintry mix will also press eastward
and eventually work into our eastern sections later on tonight.

With the heavy rains moving out of the area, the Flood Watch has
been allowed to expire at 700 PM EST and all of the forecast
products have been updated to remove those headlines.  The current
forecast from this afternoon continues to be on track with
precipitation ending from west to east this evening.  Have been
updating the grids hourly to track the cold air coming in.  The
sub-freezing line is now entering our western CWA and extends from
near Huntingburg, Indiana down to near Murray Kentucky.  This will
work eastward and should press eastward to near the I-65 corridor in
the 10PM-12 midnight time frame and then over into the I-75 corridor
after midnight.  With temperatures falling into the upper 20s late
tonight, hazardous road conditions may develop due to residual water
on area roadways freezing up.  We will address those concerns in the
next update by mid-evening.

&&

.Short Term (Tonight through Monday Night)...
Issued at 300 PM EST Sun Jan 13 2013

Rain will continue across the area this afternoon as the last main
wave pushes northeast across the region. Most areas could see up to
another inch of rain through early this evening. There have been
some reports of flooded roadways, though they have not been
widespread. In addition, a few rivers are expected to reach minor
flood stage. We will keep the Flood Watch going this afternoon and
would not be surprised if a few more minor flooding reports come in
this afternoon.

As the rain moves out quickly this evening and tonight it will be a
race between how fast the precipitation ends and how fast the cold
air moves in. Currently it looks like the only area that will have a
chance for some freezing rain will be around
Dubois/Orange/Crawford/Perry counties in southern Indiana. Even this
looks like it will only last an hour or two before the precipitation
moves out. No accumulations are expected except a possible light
glaze on elevated surfaces. What could cause more of a problem
overnight is water already on the roads from the rains today
freezing as temperatures drop into the 20s overnight. Some slick
spots may develop by commute time tomorrow.

Dry weather is expected by tomorrow morning in the wake of the cold
front. Temperatures will be much colder tomorrow with highs in the
lower 30s in the northwest and lower 40s in the east.

As the front stalls once again to the southeast of the forecast
area, another wave will move north along it. This will spread some
light rain into southern Kentucky tomorrow afternoon. Some snow may
mix in with the rain as temps cool tomorrow night. By late in the
evening there will be a loss of ice in the clouds, so freezing
drizzle will be possible later in the night. Though no big ice
accumulations are expected, a few slick spots may develop around the
Lake Cumberland region tomorrow night.

.Long Term (Tuesday - Sunday)...
Issued at 300 PM EST Sun Jan 13 2013

Latest model data suggests that we will continue to see low chances
(20-30%) of precip over portions of south central KY Tues and Tues
evening.  Although the cold front will be located well to our south,
individual waves riding along the front will continue to cause the
precip field to push north into south central KY from time to time
Tues-Tues night.  Looks like precip should be in the form of all
rain Tuesday during the daylight hours.  However, Tuesday evening
south central KY may experience a wintry mix as the thermal profile
falls below freezing.  It's tough to say which wintry precip will
occur due to large differences between model soundings.  However,
any wintry precip that falls should be on the light side and sfc
temps will likely still be above freezing Tuesday evening when this
occurs.

The rest of the long term period looks to remain dry for the Ohio
Valley with weather systems passing to our north and south Wed-Sun.
Temperatures are expected to be near normal for this time of year in
the upper 30s and lower 40s most days next week.  Saturday will be a
bit warmer as strong SW flow gets going ahead of an approaching cold
front.  High temps should be in the upper 40s to around 50 Sat.
After the front passes Sat/Sun, we will see temps fall back to
normal for Sun.  Low temperatures Tues-Sun will be in the 20s to
around 30.

A more significant change in temperatures looks possible early next
week when the polar vortex moves south into east central Canada
carving out a significant trough over the eastern CONUS.  Although
it is a bit early to tell how cold, this does look like a
significant cool down to below normal temps for early to mid week
next week.

&&

.Aviation (00Z TAF Issuance)...
Issued at 625 PM EST Sun Jan 13 2013

Cold front continues to make eastward progress this evening.  It has
already passed through KSDF/KBWG and will pass through the KLEX
terminal within the next hour.  Behind the front, winds will be out
of the northwest at 10-12 knots with gusts up to 20 knots being
possible at times.  Post frontal rain will continue across the
terminals this evening.  On the back edge of the precipitation, the
cold air will probably catch up and result in a mix of rain, sleet,
and snow before the precipitation ends.  The best chance for this
happening will be at KSDF and KBWG between 14/00-02Z and over at
KLEX between 14/03-05Z.  Ceilings will remain in the low MVFR range
and temporary drops to IFR will be possible at times this evening.
As drier air works in from the west, precipitation will exit the
entire forecast area by 14/06Z with ceilings improving toward
morning.  Current thinking is that the terminals should back to VFR
conditions by 14/09-11Z.  VFR conditions are expected for Monday
with winds shifting to the north and then northeast during the day.

&&

.Hydrology...

The heavy rain threat has come to an end across the area this
evening.  However, excessive runoff from Sunday's rains will lead to
rises on area creeks and streams.  River flood warnings have been
issued for the Rough River at Dundee, Drakes Creek at Alvaton, and
on the Green River at Woodbury.  Stoner Creek at Paris, Kentucky is
also on the rise.  A river flood warning may be required shortly as
the river looks like it may crest above flood stage overnight.

Additional rises on the Salt River at Boston and on the Green River
at Rochester are expected and river flood warnings may be required
for those points on Monday.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Update...........MJ
Short Term.......EER
Long Term........AMS
Aviation.........MJ
Hydrology........MJ/MRC
Hazardous weather outlook, Jan 13, 9:46 PM EST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
946 PM EST SUN JAN 13 2013

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-150600-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
946 PM EST SUN JAN 13 2013 /846 PM CST SUN JAN 13 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...OVERNIGHT.

A TRAVELERS ADVISORY IS IN EFFECT UNTIL 800 AM EST MONDAY MORNING
FOR ALL OF SOUTHERN INDIANA AND CENTRAL KENTUCKY.

RESIDUAL MOISTURE ON AREA ROADWAYS MAY FREEZE UP TONIGHT CREATING
SLICK SPOTS ON AREA ROADWAYS AS TEMPERATURES FALL INTO THE MIDDLE
AND UPPER 20S. IF YOU HAVE TRAVEL PLANS FOR LATE TONIGHT OR EARLY
MONDAY MORNING...GIVE YOURSELF PLENTY OF TIME TO REACH YOUR
DESTINATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A LIGHT WINTRY MIX MAY DEVELOP OVER SOUTH CENTRAL KENTUCKY MONDAY
NIGHT. THIS MAY RESULT IN A FEW SLICK SPOTS TUESDAY MORNING.

A LIGHT WINTRY MIX MAY BE POSSIBLE OVER SOUTH CENTRAL KENTUCKY
TUESDAY EVENING...HOWEVER NO IMPACTS ARE ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AND FLOODING TONIGHT.

EER/AMS/MJ

In the hours before

Special weather statement, Jan 13, 9:45 PM EST, 1 hour 26 minutes before
TRAVELERS ADVISORY
NATIONAL WEATHER SERVICE LOUISVILLE KY
945 PM EST SUN JAN 13 2013

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-141300-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
945 PM EST SUN JAN 13 2013 /845 PM CST SUN JAN 13 2013/

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED
A TRAVELERS ADVISORY FOR HAZARDOUS ROAD CONDITIONS...WHICH IS IN EFFECT
FROM 1000 PM EST UNTIL 800 AM EST.

AS SURFACE TEMPERATURES CONTINUE TO COOL INTO THE MIDDLE AND UPPER
20S OVERNIGHT...THE COMBINATION OF THE COLD AIR ALONG WITH
RESIDUAL WATER ON AREA ROADWAYS WILL LIKELY LEAD TO ICY SPOTS
DEVELOPING. THE BEST CHANCES FOR ICY SPOTS WILL BE ON SECONDARY
AND RURAL ROADS WHICH HAVE MUCH LESS TRAVEL AND MAY NOT BE
TREATED. SOME ICY SPOTS WILL BE POSSIBLE ON THE MAJOR ROUTES AS
WELL AS THE INTERSTATES...ESPECIALLY ON BRIDGES AND OVERPASSES.

IF YOU HAVE TRAVEL PLANS FOR LATE TONIGHT AND MONDAY
MORNING...ALLOW YOURSELF PLENTY OF TIME TO REACH YOUR DESTINATION.

STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO AND YOUR LOCAL MEDIA
FOR THE LATEST ON THIS WINTER WEATHER SITUATION.

MORE INFORMATION..ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

MJ

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 9:29 PM ESTRiver Flood WarningLMKWarren25 hr
Jan 13, 9:29 PM ESTRiver Flood WarningLMKButler, Warren3 days
Jan 14, 9:40 AM ESTRiver Flood WarningLMKButler, Muhlenberg, Ohio5 days
Jan 14, 11:30 AM ESTRiver Flood WarningLMKHardin, Nelson45 hr

Nearby

River Flood Warnings in Kentucky, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.